Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 35, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 18, 2025, 6:42 PM CDT for Eastland County, Palo Pinto County, Stephens County, Texas. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2025, 6:42 PM CDT (23:42 UTC)
- Expired
- May 18, 2025, 7:28 PM CDT
- In force
- 46 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Eastland County, TX, Palo Pinto County, TX, Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 45 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 6:47 PM CDT | TORNADO | 6 Nnw Eastland, TX | An EF0 tornado began just southwest of the intersection of Highway 112 and County Road 331. Tree damage was observed along Highway 112, County Road 331, and County Road 334 where large 4 to 5 inch tree branches were snapped. A house sustained some minor tree d |
| May 18, 7:16 PM CDT | HAIL 2.5 | 9 N Ranger, TX | Tennis ball sized hail in La Casa. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 4:30 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2434 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
045
WFUS54 KFWD 182342
TORFWD
TXC133-363-429-190045-
/O.NEW.KFWD.TO.W.0035.250518T2342Z-250519T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
642 PM CDT Sun May 18 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Eastland County in north central Texas...
Southeastern Stephens County in north central Texas...
Southwestern Palo Pinto County in north central Texas...
* Until 745 PM CDT.
* At 642 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Gunsight, or 5 miles northwest of
Eastland, moving east at 25 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Morton Valley, Ranger, Gunsight, Strawn, Palo Pinto Mountains State
Park, Olden, and Eastland.
This includes Interstate 20 between mile markers 348 and 362.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3240 9896 3254 9899 3268 9848 3245 9848
TIME...MOT...LOC 2342Z 256DEG 21KT 3248 9889
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Shamburger5 follow-up statements
952
WWUS54 KFWD 182351
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
651 PM CDT Sun May 18 2025
TXC133-363-429-190045-
/O.CON.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Eastland TX-Stephens TX-Palo Pinto TX-
651 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO
PINTO COUNTIES...
At 650 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Morton Valley, or 5 miles north of Eastland, moving
east at 20 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Morton Valley, Ranger, Strawn, Palo Pinto Mountains State Park, and
Gunsight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3243 9891 3254 9893 3268 9848 3245 9848
TIME...MOT...LOC 2350Z 265DEG 17KT 3248 9885
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Shamburger427
WWUS54 KFWD 190001
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
701 PM CDT Sun May 18 2025
TXC133-363-429-190045-
/O.CON.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Eastland TX-Stephens TX-Palo Pinto TX-
701 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO
PINTO COUNTIES...
At 700 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northeast of Morton Valley, or 5 miles northwest
of Ranger, moving northeast at 25 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Morton Valley, Ranger, Strawn, and Palo Pinto Mountains State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3244 9885 3256 9887 3268 9848 3247 9848
TIME...MOT...LOC 0000Z 239DEG 24KT 3252 9878
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Shamburger353
WWUS54 KFWD 190003
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
703 PM CDT Sun May 18 2025
TXC133-363-429-190045-
/O.CON.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Eastland TX-Stephens TX-Palo Pinto TX-
703 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHEASTERN EASTLAND...SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO
PINTO COUNTIES...
At 702 PM CDT, a confirmed tornado was located 5 miles northwest of
Ranger, moving northeast at 20 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Strawn, Palo Pinto Mountains State Park, and Ranger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
&&
LAT...LON 3247 9881 3254 9883 3268 9848 3247 9848
TIME...MOT...LOC 0002Z 246DEG 19KT 3252 9877
TORNADO...OBSERVED
MAX HAIL SIZE...2.75 IN
$$
Shamburger452
WWUS54 KFWD 190014
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
714 PM CDT Sun May 18 2025
TXC133-190024-
/O.CAN.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Eastland TX-
714 PM CDT Sun May 18 2025
...THE TORNADO WARNING FOR NORTHEASTERN EASTLAND COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
&&
LAT...LON 3263 9848 3251 9848 3251 9867 3252 9869
3256 9870
TIME...MOT...LOC 0014Z 262DEG 20KT 3253 9862
$$
TXC363-429-190045-
/O.CON.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Stephens TX-Palo Pinto TX-
714 PM CDT Sun May 18 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHEASTERN STEPHENS AND SOUTHWESTERN PALO PINTO COUNTIES...
At 714 PM CDT, a confirmed tornado was located over Palo Pinto
Mountains State Park, or 5 miles northeast of Ranger, moving east at
25 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Strawn and Palo Pinto Mountains State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now! Get to an interior room on the lowest floor
of a sturdy building and avoid windows.
&&
LAT...LON 3263 9848 3251 9848 3251 9867 3252 9869
3256 9870
TIME...MOT...LOC 0014Z 262DEG 20KT 3253 9862
TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN
$$
Shamburger722
WWUS54 KFWD 190028
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
728 PM CDT Sun May 18 2025
TXC363-429-190038-
/O.CAN.KFWD.TO.W.0035.000000T0000Z-250519T0045Z/
Stephens TX-Palo Pinto TX-
728 PM CDT Sun May 18 2025
...THE TORNADO WARNING FOR SOUTHEASTERN STEPHENS AND SOUTHWESTERN
PALO PINTO COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
Texas.
Remember, a Tornado Warning still remains in effect for southern
Palo Pinto County.
&&
LAT...LON 3263 9848 3251 9848 3251 9867 3252 9869
3256 9870
TIME...MOT...LOC 0025Z 256DEG 21KT 3255 9853
$$
ShamburgerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:41 PM CDT, 1 minute earlier. Its key messages:
- Strong to severe thunderstorms will remain possible through the evening, with the best chances being along and north of I-20. A weakening complex of storms may move in Monday morning.
- Additional severe thunderstorms will develop Monday afternoon and evening near and east of I-35. All modes of severe weather are possible.
- A cold front on Tuesday will knock temperatures back down to near normal for the middle of next work week, with afternoon highs in the low to the mid 80s.
Area forecast discussion, May 18, 6:41 PM CDT, 1 minute before
Area Forecast Discussion National Weather Service Fort Worth TX 641 PM CDT Sun May 18 2025 ...New Short Term, Aviation... .KEY MESSAGES... - Strong to severe thunderstorms will remain possible through the evening, with the best chances being along and north of I-20. A weakening complex of storms may move in Monday morning. - Additional severe thunderstorms will develop Monday afternoon and evening near and east of I-35. All modes of severe weather are possible. - A cold front on Tuesday will knock temperatures back down to near normal for the middle of next work week, with afternoon highs in the low to the mid 80s. && .SHORT TERM... /NEW/ /Through Monday Evening/ Elevated convection associated with a shortwave lifting northeast through the Plains may continue for a few more hours, through the main focus now shifted west to dryline storms currently over the Big Country and western North Texas. Strong instability will keep the potential of severe storms in place across the western third of the forecast area, with all modes of severe weather possible, and a Tornado Watch is in effect until 10 PM. These storms will eventually work their way east through the I-35 corridor (mostly north of I-20) 8 to 11 PM, maintaining a low end threat of large hail and damaging winds. A weakening trend is expected the farther east the storms go due to a strengthening cap and decrease of diurnal instability, with activity finally dissipating and lifting northeast of the region around or shortly after midnight. Meanwhile, a larger scale upper trough over the Rockies will migrate east into the Plains on Monday, generating one more round of widespread showers and thunderstorms. Monday's activity may end up being partially nocturnal/early morning in nature based on recent guidance. The latest convection-allowing models largely favor storms redeveloping overnight across the Big Country as strong synoptic scale ascent coincides with the development of a 40 kt southerly low level jet. These storms would then spread east to near the I-35 corridor Monday morning, though a strong cap between 850 and 700mb should keep the convection elevated in nature. The severe threat would hence be lower than the past few afternoons and evenings, but elevated instability will be enough to support large hail in a few storms. Activity should dissipate mid to late morning as the low level jet mixes out. Additional storms will be possible in the afternoon, however, mainly along and east of the I-35 corridor where the atmosphere will remain untouched and unstable. Will keep the highest POPs across the eastern third of the forecast area and again mainly north of I-20 on Monday where the strongest ascent will be. Some of the Monday afternoon and evening convection will also likely be severe. All activity will move off to the northeast late Monday evening, followed by a cold front Monday night. 30 && .LONG TERM... /Issued 201 PM CDT Sun May 18 2025/ /Tuesday through Next Weekend/ Not much has changed in the long-term forecast as we continue to highlight a cold front on Tuesday followed by mainly dry weather and seasonal temperatures the rest of the week. A few showers and storms are still expected across the Brazos Valley Tuesday afternoon as the cold front moves across the region. Some of these storms may become strong with small hail and gusty winds. The highest risk for severe weather will remain outside of our area (Mississippi, Tennessee and Ohio Valley). For the mid-late week, we will enjoy temperatures in the 80s to lower 90s each afternoon as a more stable pattern dominates aloft. There's only a low chance for rain late Thursday into Friday mainly across North Texas as a weak disturbance moves over the region. Looking into the following weekend (Memorial Day Holiday weekend), it appears Saturday and Sunday will remain mostly dry and warm... but rain/storm chances may return late Sunday and Monday as the next storm system approaches from the west. As expected, predictability this far out is limited given the spread between model outputs. Sanchez && .AVIATION... /NEW/ /00Z TAFs/ Isolated storms may linger in the Metroplex for a little while longer, but additional storms off to the west will push east into the DFW area in a couple hours. The timing looks to be in the 01-04Z window, and will maintain a TEMPO group for TSRA somewhere in that time frame. Storms should remain north of KACT but may need to add a line for TSRA if they develop farther south than expected. Storms will exit to the east and dissipate prior to 06Z. Additional storms will move in Monday morning 10-12Z in the form of a weakening complex of storms which will require a few hours of VCTS from 12-16Z. MVFR cigs will also be in place at that time at all TAF sites. Conditions will improve as storms move out mid to late morning. At this time, it looks like Monday afternoon convection will remain east of all TAF sites. 30 && .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across North Texas this evening. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 72 86 67 84 63 / 50 40 20 0 0 Waco 74 88 69 85 61 / 20 50 10 5 0 Paris 69 83 68 80 58 / 40 80 40 5 0 Denton 69 87 60 84 57 / 60 50 20 0 0 McKinney 71 84 65 83 60 / 60 50 30 0 0 Dallas 71 86 68 84 63 / 50 40 20 0 0 Terrell 71 85 68 84 60 / 30 60 20 5 0 Corsicana 74 89 71 87 62 / 20 70 20 5 0 Temple 74 91 69 91 62 / 20 50 10 5 0 Mineral Wells 71 92 60 86 58 / 50 50 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 10 PM CDT this evening for TXZ091-100>102- 115>117-129>132-141. &&
In the hours before
Special weather statement, May 18, 1:50 PM CDT, 4 hours 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
150 PM CDT Sun May 18 2025
TXZ158-181945-
Bell TX-
150 PM CDT Sun May 18 2025
...A strong thunderstorm will impact portions of central Bell County
through 245 PM CDT...
At 150 PM CDT, Doppler radar was tracking a strong thunderstorm over
Watson, or 13 miles south of Copperas Cove, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pendleton, Belton Lake, Stillhouse Hollow Lake, Moffat, Harker
Heights, Belton, Owl Creek, Youngsport, Fort Cavazos, Troy, Meadow
Grove, Woodland, Oenaville, Killeen, Temple, Maxdale, Nolanville,
Union Grove, Ding Dong, and Morgan's Point Resort.
This includes Interstate 35 between mile markers 290 and 307.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3103 9791 3106 9791 3107 9790 3132 9742
3110 9720 3090 9783
TIME...MOT...LOC 1850Z 242DEG 36KT 3093 9798
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, May 18, 2:03 PM CDT, 4 hours 39 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
203 PM CDT Sun May 18 2025
TXZ093-181945-
Grayson TX-
203 PM CDT Sun May 18 2025
...A strong thunderstorm will impact portions of central Grayson
County through 245 PM CDT...
At 203 PM CDT, Doppler radar was tracking a strong thunderstorm near
Collinsville, or 9 miles south of Whitesboro, moving northeast at 45
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ethel, Boddie, Tioga, Southmayd, Collinsville, Carpenters Bluff,
Ambrose, Randell Lake, Knollwood, Pottsboro, Denison, Sherman,
Dorchester, Eisenhower State Park, Lake Texoma, and Lake Ray Roberts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3382 9658 3382 9653 3378 9651 3377 9650
3378 9644 3377 9642 3375 9641 3373 9638
3368 9638 3342 9687 3349 9695 3358 9694
3384 9661
TIME...MOT...LOC 1903Z 230DEG 38KT 3352 9686
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
ShamburgerSpecial weather statement, May 18, 2:43 PM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
243 PM CDT Sun May 18 2025
TXZ158>160-182030-
Falls TX-McLennan TX-Bell TX-
243 PM CDT Sun May 18 2025
...A strong thunderstorm will impact portions of southeastern
McLennan, northeastern Bell and northern Falls Counties through 330
PM CDT...
At 242 PM CDT, Doppler radar was tracking a strong thunderstorm over
Troy, or 7 miles north of Temple, moving northeast at 45 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Golinda, Marlin, Pendleton, Otto, Mooreville, Riesel, Asa, Troy,
Perry, Mart, Bruceville-Eddy, Durango, Satin, Cego, Belfalls,
Chilton, Lake Creek Lake, McClanahan, Tomlinson Hill, and White Hall.
This includes Interstate 35 between mile markers 301 and 319.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3123 9744 3157 9683 3136 9669 3111 9735
TIME...MOT...LOC 1942Z 241DEG 41KT 3120 9732
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ShamburgerSpecial weather statement, May 18, 2:50 PM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
250 PM CDT Sun May 18 2025
TXZ093-103-104-182030-
Collin TX-Denton TX-Grayson TX-
250 PM CDT Sun May 18 2025
...A strong thunderstorm will impact portions of southeastern Denton,
northwestern Collin and southeastern Grayson Counties through 330 PM
CDT...
At 248 PM CDT, Doppler radar was tracking a strong thunderstorm near
Corinth, moving northeast at 50 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Copper Canyon, Cannon, Lake Lewisville, Elmont, Gunter, Pilot Grove,
Providence Village, Aubrey, Cross Roads, Weston, Luella, Hickory
Creek, Howe, White Mound, Little Elm, Lincoln Park, Prosper, Corinth,
Dorchester, and Anna.
This includes Interstate 35E between mile markers 454 and 464.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3305 9707 3316 9718 3362 9659 3340 9639
TIME...MOT...LOC 1948Z 235DEG 45KT 3317 9705
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
ShamburgerLocal storm report, May 18, 3:09 PM CDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
309 PM CDT Sun May 18 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg Bridgeport 33.21N 97.76W
05/17/2025 Wise TX Public
Social media reports show numerous trees
were blown down across Bridgeport and
surrounding areas. 20 large trees were blown
down at the Bridgeport Country club.
&&
ShamburgerSpecial weather statement, May 18, 4:44 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
444 PM CDT Sun May 18 2025
TXZ102-103-182230-
Denton TX-Wise TX-
444 PM CDT Sun May 18 2025
...A strong thunderstorm will impact portions of east central Wise
and central Denton Counties through 530 PM CDT...
At 443 PM CDT, Doppler radar was tracking a strong thunderstorm near
Justin, or 12 miles northwest of Trophy Club, moving northeast at 45
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ray Roberts Park Isle Du Bois, Corral City, Pilot Point, Denton, New
Fairview, Providence Village, Ponder, Aubrey, Cross Roads, Northlake,
Lincoln Park, Dish, Justin, Argyle, Oak Point, Krugerville, Shady
Shores, Krum, Corinth, and Lake Ray Roberts.
This includes the following highways...
Interstate 35 between mile markers 468 and 474.
Interstate 35W between mile markers 75 and 85.
Interstate 35E between mile markers 459 and 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3342 9701 3341 9684 3324 9684 3301 9739
3313 9749 3342 9702
TIME...MOT...LOC 2143Z 237DEG 39KT 3310 9736
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
ShamburgerThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:15 PM CDT | Flash Flood Warning | FWD | Henderson | 2 hr |
| May 17, 7:24 PM CDT | Special Weather Statement | FWD | Henderson | 36 min |
| May 17, 8:25 PM CDT | Special Weather Statement | FWD | Lamar | 35 min |
| May 17, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 19 min |
| May 18, 1:26 PM CDT | Special Weather Statement | FWD | Denton | 34 min |
| May 18, 1:50 PM CDT | Special Weather Statement | FWD | Bell | 55 min |
| May 18, 2:03 PM CDT | Special Weather Statement | FWD | Grayson | 42 min |
| May 18, 2:43 PM CDT | Special Weather Statement | FWD | Falls | 47 min |
| May 18, 2:50 PM CDT | Special Weather Statement | FWD | Denton | 40 min |
| May 18, 4:44 PM CDT | Special Weather Statement | FWD | Denton | 46 min |
| May 18, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 70 min |
| May 18, 5:41 PM CDT | Tornado Warning | FWD | Stephens | 30 min |
| May 18, 6:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 49 min |
| May 18, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 80 min |
| May 18, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 46 min |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.